Asymptotic Error Rates in Quantum Hypothesis Testing. / Audenaert, K. M. R.; Nussbaum, M.; Szkola, A.; Verstraete, F.

In: Communications in Mathematical Physics, Vol. 279, No. 1, 04.2008, p. 251-283.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • 0708

    Submitted manuscript, 436 KB, PDF document

Links

Original languageEnglish
Pages (from-to)251-283
JournalCommunications in Mathematical Physics
Volume279
Issue number1
Early online date8 Feb 2008
DOIs
Publication statusPublished - Apr 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55054